Follow
Saeid Alikhani
Saeid Alikhani
Professor of Mathematics, Yazd University
Verified email at yazd.ac.ir - Homepage
Title
Cited by
Cited by
Year
Introduction to domination polynomial of a graph
S Alikhani, Y Peng
Ars Combinatoria 114, 257-266, 2014
186*2014
Dominating sets and domination polynomials of paths
S Alikhani, YH Peng
International journal of Mathematics and mathematical sciences 2009 (1), 542040, 2009
1442009
Characterization of graphs using domination polynomials
S Akbari, S Alikhani, Y Peng
European journal of combinatorics 31 (7), 1714-1724, 2010
1352010
Sombor index of polymers
S Alikhani, N Ghanbari
MATCH Commun. Math. Comput. Chem. 86, 715-728, 2021
962021
Dominating sets and domination polynomials of certain graphs, II
S Alikhani, YH Peng
Opuscula Mathematica 30 (1), 37-51, 2010
662010
Dominating sets and domination polynomial of cycles
YP Saeid Alikhani
Global Journal of Pure and Applied Mathematics 4 (2), 151-162, 2008
66*2008
On edge-magic graphs
SM Lee, F Saba, E Salehi, SA Sun, Hugo
Discrete Math, 2011
492011
Chromatic polynomials of some dendrimers
S Alikhani, MA Iranmanesh
Journal of Computational and Theoretical Nanoscience 7 (11), 2314-2316, 2010
372010
Sombor index of certain graphs
N Ghanbari, S Alikhani
Iranian J. Math. Chem. 12 (1), 27 − 37, 2021
352021
Domination polynomials of cubic graphs of order 10
S Alikhani, YH Peng
Turkish Journal of mathematics 35 (3), 355-366, 2011
342011
On the atom-bond connectivity index of some families of dendrimers
S Alikhani, R Hasni, NE Arif
Journal of Computational and Theoretical Nanoscience 11 (8), 1802-1805, 2014
332014
On the zeros of domination polynomial of a graph
S Akbari, S Alikhani, MR Oboudi, YH Peng
Combinatorics and Graphs 531, 109-115, 2010
332010
More on the total dominator chromatic number of a graph
N Ghanbari, S Alikhani
Journal of Information and Optimization Sciences 40 (1), 157-169, 2019
292019
The domination polynomial of a graph at− 1
S Alikhani
Graphs and Combinatorics 29 (5), 1175-1181, 2013
282013
Hosoya polynomial of some cactus chains
A Sadeghieh, S Alikhani, N Ghanbari, AJM Khalaf
Cogent Mathematics 4 (1), 1305638, 2017
272017
Randic energy of specific graphs
SAN Ghanbari
Applied Mathematics and Computation 269, 722-730, 2015
25*2015
Chromatic polynomials of some nanotubes
S Alikhani, MA Iranmanesh
Digest. J. Nanomater. Bios 5, 1-7, 2010
252010
On the domination polynomials of friendship graphs
SJ Saeid Alikhani, Jason I. Brown
FILOMAT 30 (1), 169-178, 2016
24*2016
On the Structure of Dominating Graphs
DFSK Saeid Alikhani
Graphs and Combinatorics 33 (4), 665-672, 2017
232017
Distinguishing number and distinguishing index of certain graphs
S Alikhani, S Soltani
arXiv preprint arXiv:1602.03302, 2016
232016
The system can't perform the operation now. Try again later.
Articles 1–20